Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 49-51.

The additive groups of local rings

Shalom Feigelstock

Full-text: Open access

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 49-51.

Dates
Received: 9 July 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896607

Digital Object Identifier
doi:10.1007/BF02384680

Mathematical Reviews number (MathSciNet)
MR608326

Zentralblatt MATH identifier
0444.20047

Rights
1980 © Institut Mittag-Leffler

Citation

Feigelstock, Shalom. The additive groups of local rings. Ark. Mat. 18 (1980), no. 1-2, 49--51. doi:10.1007/BF02384680. https://projecteuclid.org/euclid.afm/1485896607


Export citation

References

  • Fuchs, I. L., Infinite Abelian Groups, Academic Press, New York-London, vol. 1 (1970), vol. 2 (1973).